American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35N10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Adalberto P. Bergamasco, Alexandre Kirilov, Wagner Vieira Leite Nunes and Sérgio Luís Zani. On the global solvability for overdetermined systems. Trans. Amer. Math. Soc. 364 (2012) 4533-4549.
Abstract, references, and article information   
View Article: PDF

[2] G. Hoepfner, J. Hounie and L. A. Carvalho dos Santos. Tube structures, Hardy spaces and extension of CR distributions. Trans. Amer. Math. Soc. 363 (2011) 5091-5109. MR 2813409.
Abstract, references, and article information   
View Article: PDF

[3] Paulo A. S. Caetano and Paulo D. Cordaro. Gevrey solvability and Gevrey regularity in differential complexes associated to locally integrable structures. Trans. Amer. Math. Soc. 363 (2011) 185-201. MR 2719678.
Abstract, references, and article information   
View Article: PDF

[4] C. Denson Hill and Michael Taylor. The complex Frobenius theorem for rough involutive structures. Trans. Amer. Math. Soc. 359 (2007) 293-322. MR 2247892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Boris Kruglikov and Valentin Lychagin. Mayer brackets and solvability of PDEs -- II. Trans. Amer. Math. Soc. 358 (2006) 1077-1103. MR 2187646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Howard Jacobowitz and Gerardo Mendoza. Sub-bundles of the complexified tangent bundle. Trans. Amer. Math. Soc. 355 (2003) 4201-4222. MR 1990583.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Berhanu, J. Hounie and P. Santiago. A similarity principle for complex vector fields and applications. Trans. Amer. Math. Soc. 353 (2001) 1661-1675. MR 1806725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Joachim Michel and Mei-Chi Shaw. The $\overline{\partial}$ problem on domains with piecewise smooth boundaries with applications . Trans. Amer. Math. Soc. 351 (1999) 4365-4380. MR 1675218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph Grifone and Mohamad Mehdi. Existence of conservation laws and characterization of recursion operators for completely integrable systems. Trans. Amer. Math. Soc. 349 (1997) 4609-4633. MR 1432200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1